# SDR SWIA972067

- Difficulty date: October 30, 2000
- Submitted: November 1, 2000
- Operation: Air carrier
- Aircraft: N294SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120321
- Aircraft time: 10,641 hours, 15,171 cycles
- Engine: Pwa PW118A
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock
- Condition: Out Of Adj
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

UPON GEAR RETRACTION THE RED A/B LIGHT STAYS ON.  CYCLED GEAR MULTIPLE TIMES (RIGHT GEAR).  RETURNED TO FAT.  ADJUSTED RIGHT GEAR UPLOCK PLUNGER AND REPLACED GEAR CONTROL BOX.  CYCLED GEAR SEVERAL TIMES.  SYSTEM OPS CHECKS GOOD.  S/N:  120233, S/N OFF:  207067-309.
